Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Typhoid vaccine
Apr 8, 2013

Hi Doc,

I work in the hotel industry specifically in room service where we serve food to guests. As part of the hotel's policy we (in the hotel's Food & Beverage division) are instructed to get a Typhoid vaccine during our employment within the intervals of 2-3 years.

I had my initial Typhoid vaccine before I joined the hotel in 2010. This was some time before I started my meds (which are Truvada and Efivarenz) in 2011. However, just this morning I went on again for my second vaccine after 3 years.

Now, my question is would the Typhoid vaccine, in any way, has some sort of drug interaction with my meds regime of Truvada and Efivarenz? Is it alright for me to get that vaccine?

With regards.

Response from Dr. Young

Hello,

There are no specific drug-drug interactions between vaccinations and HIV medications. What's probably more relevant is whether the vaccination is a live attenuated vaccine (often not recommended for HIVers) or the inactivated vaccine.

I hope that helps, BY



Previous
Delayed (Accidental or Not) Doses
Next
ok Now I have gotten RNY surgery and started meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement